# SDR DALA2015111507006

- Difficulty date: October 29, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N434BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33961
- Aircraft time: 29,224 hours, 17,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 365-400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 365-400 RBL 25, CORROSION IN SEVERAL SPOTS.  FOUND CORROSION DAMAGE ON SEAT TRACK SUPPORT BS 365-400, RBL 25 TO BE OUT OF ALLOWABLE LIMITS.  R & R SEAT TRACK SUPPORT.  ORIGINAL MATERIAL THICKNESS IS .070 MAX MATERIAL LOSS IS 2" X 1" X .022".  MAXIMUM ALLOWABLE MATERIAL LOSS IS 10 PERCENT.  REF SRM 51-10-02 PAR 14 & 15 SRM 53-00-52 ALLOWABLE DAMAGE I, SRM 51-40-02, PG 6, 7, 30-31 SRM 51-40-05, PG 2 AND DWG 141N5130.
